# SDR AALA20181022001

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,824 hours, 43,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 990-1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 20R BETWEEN BS 990 AND 1003.  REPAIRED THE LONGERON IAW SRM 53-02-00. FIGURE 22.
